# SDR TWAA9803808

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, CRACK INDICATIONS WERE FOUND USING EDDY CURRENT.  THE CRACKS WERE IN THE FWD TWO FASTENERS/HOLES IN RIB CHORD UPPER VERT FLANGE STATION 759 LBL 70 WL 205, REPAIRED AS PER ARA 11617.  (M)
